# SDR 2008FA0000730

- Difficulty date: September 3, 2008
- Submitted: October 30, 2008
- Operation: General aviation
- Engine: Pwa PT6A34AG
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bellows
- Part number: 2523631
- Part serial: 8011
- Condition: Damaged
- Location: Fcu
- Component: Fcu
- Component part number: 32447868
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FCU (PN 32447866-6, SN B32178) BENCH TESTED AND FOUND TO BE UNSERVICEABLE DUE TO BREACHED BELLOWS, (PN 2523631, SN 8011). (K)
